# SDR SWIA201436959

- Difficulty date: January 19, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 29,067 hours, 25,006 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E JOINT STRAP CRACKED AT WS 148.019.  C-CHECK, INSTALLED NEW JOINT STRAP IAW SRM.
